# SDR SWAA2012041103027

- Difficulty date: March 19, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 50,763 hours, 41,146 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6545776
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CORRODED BETWEEN BS 1006 TO BS 1016, STR 26R.  REMOVED AND REPLACED SPLICE IAW SRM AND DWG.
